# SDR WWQA826110421

- Difficulty date: November 4, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N826RP
- Make and model: Gulstm GIVG300
- Aircraft serial: 1507
- Aircraft time: 7,037 hours, 3,534 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Actuator
- Part number: 1159SCL202145
- Part serial: A1017
- Condition: Leaking
- Location: Zone 700
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

AFTER APPROX. 1HR IN FLIGHT, RECEIVED CHECK HYD QUANTITY AMBER MESSAGE. PILOTS NOTICED COMBINED HYDRAULIC QUANTITY APPROACHING THE LOW LEVEL AND CONTINUING TO DROP, AIRCRAFT THEN DIVERTED INTO KALN. EMERGENCY LANDING WAS DECLARED AND AIRCRAFT LANDED WITHOUT INCIDENT. ONCE AIRCRAFT ON GROUND, PILOTS AND MECHANICS NOTICED HYDRAULIC FLUID ON THE LH MLG. AFTER TROUBLESHOOTING, FOUND LH MLG SIDE BRACE ACTUATOR TO BE AT FAULT, LEAKING FLUID.
